# SDR SIMA20250214001

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N288NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000829
- Aircraft time: 13,873 hours, 9,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK, FOUND ROW 2 AISLE EMERGENCY LIGHT INOP. RAR ELPU #2 IAW 33-50-01. OPS CHECK GOOD.
